MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT IMPL., PF Ø 4.5, E Ø 3.5, L 14.0; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT IMPL., PF Ø 4.5, E Ø 3.5, L 14.0; DENTAL IMPLANT
Model Number 4.13.241
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegration, implant achieved osseointegration, primary stability was achieved, implant was completely covered with bone, no thread tap used, periodontal disease, diseased mucous membrane, local infection / subacute chronic osteitis, bone resorption, peri-implantitis, infection, abscess, inflammation.Chronic bone loss & purulent discharge.

Brand Name
CONTACT IMPL., PF Ø 4.5, E Ø 3.5, L 14.0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key9361133
Report Number3003184527-2019-01529
Device Sequence Number16951597
Product Code DZE
UDI-Device Identifier07640156471595
UDI-Public7640156471595
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2014
Device Model Number4.13.241
Device Lot Number5678
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR